Kodai Mathematical Journal

Seiberg-Witten-Floer homology and the geometric structure R × H2

Takahisa Yamase

Full-text: Open access

Abstract

The Seiberg-Witten-Floer homology of an oriented closed 3-manifold M with the geometric structure R × H2 is computed.

Article information

Source
Kodai Math. J., Volume 32, Number 1 (2009), 117-129.

Dates
First available in Project Euclid: 1 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1238594550

Digital Object Identifier
doi:10.2996/kmj/1238594550

Mathematical Reviews number (MathSciNet)
MR2518558

Zentralblatt MATH identifier
1172.57016

Citation

Yamase, Takahisa. Seiberg-Witten-Floer homology and the geometric structure R × H 2. Kodai Math. J. 32 (2009), no. 1, 117--129. doi:10.2996/kmj/1238594550. https://projecteuclid.org/euclid.kmj/1238594550


Export citation